Alert archive / South Dakota / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 108, NWS Aberdeen, SD
NWS Aberdeen, SD issued this severe thunderstorm warning at Jul 16, 2016, 4:15 PM CDT for Day County, Marshall County, Roberts County, South Dakota. It was in force for 45 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 16, 2016, 4:15 PM CDT (21:15 UTC)
- Expired
- Jul 16, 2016, 5:00 PM CDT
- In force
- 45 min
- Issued by
- NWS Aberdeen, SD
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Day County, SD, Marshall County, SD, Roberts County, SD
The radar
The Aberdeen radar (KABR), 72 km from the middle of the area, began a volume at 21:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 16, 4:25 PM CDT | TSTM WND GST 77 | Bristol, SD | ROAD SIGN BENT SIDEWAYS AND ZERO VISIBILITY. |
| Jul 16, 5:00 PM CDT | TSTM WND GST 65 | 1 Nnw Waubay, SD | . |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 16, 1:09 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Aberdeen, SD (KABR), launched 12:00Z, 9.3 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1153 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- -1 m²/s²
- 0-3 km storm-relative helicity
- 88 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
321 WUUS53 KABR 162115 SVRABR SDC037-091-109-162200- /O.NEW.KABR.SV.W.0108.160716T2115Z-160716T2200Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE ABERDEEN SD 415 PM CDT SAT JUL 16 2016 THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHERN MARSHALL COUNTY IN NORTHEASTERN SOUTH DAKOTA... SOUTHWESTERN ROBERTS COUNTY IN NORTHEASTERN SOUTH DAKOTA... DAY COUNTY IN NORTHEASTERN SOUTH DAKOTA... * UNTIL 500 PM CDT * AT 414 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ANDOVER...OR 13 MILES EAST OF GROTON...MOVING EAST AT 45 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. * THIS SEVERE THUNDERSTORM WILL BE NEAR... WEBSTER AND ROSLYN AROUND 435 PM CDT. GRENVILLE...WAUBAY WILDLIFE REC AREA...WAUBAY LAKE AND MINNEWASTA LAKE AROUND 445 PM CDT. WAUBAY...ENEMY SWIM LAKE...ENEMY SWIM HOUSING...CAMPBELL SLOUGH... PICKEREL LAKE REC AREA AND BLUE DOG LAKE AROUND 450 PM CDT. RUDEBUSCH CORNER AROUND 455 PM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 4567 9718 4532 9714 4525 9797 4565 9797 TIME...MOT...LOC 2114Z 264DEG 41KT 4541 9784 HAIL...<.75IN WIND...60MPH $$ WISE
3 follow-up statements
324
WWUS53 KABR 162128
SVSABR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
428 PM CDT SAT JUL 16 2016
SDC037-091-109-162200-
/O.CON.KABR.SV.W.0108.000000T0000Z-160716T2200Z/
MARSHALL SD-ROBERTS SD-DAY SD-
428 PM CDT SAT JUL 16 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR SOUTHERN MARSHALL...SOUTHWESTERN ROBERTS AND DAY COUNTIES...
AT 428 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST
OF ROSLYN...OR 7 MILES NORTHWEST OF WEBSTER...MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
THIS SEVERE STORM WILL BE NEAR... ROSLYN AROUND 435 PM CDT.
GRENVILLE AND MINNEWASTA LAKE AROUND 440 PM CDT. WAUBAY...WAUBAY
WILDLIFE REC AREA...WAUBAY LAKE AND BLUE DOG LAKE AROUND 445 PM
CDT. ENEMY SWIM LAKE...CAMPBELL SLOUGH...PICKEREL LAKE REC AREA
AND ENEMY SWIM HOUSING AROUND 450 PM CDT. RUDEBUSCH CORNER
AROUND 455 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4567 9718 4532 9714 4525 9797 4565 9797
TIME...MOT...LOC 2128Z 264DEG 41KT 4543 9761
HAIL...1.00IN
WIND...60MPH
$$
WISE737
WWUS53 KABR 162134
SVSABR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
434 PM CDT SAT JUL 16 2016
SDC037-091-109-162200-
/O.CON.KABR.SV.W.0108.000000T0000Z-160716T2200Z/
MARSHALL SD-ROBERTS SD-DAY SD-
434 PM CDT SAT JUL 16 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR SOUTHERN MARSHALL...SOUTHWESTERN ROBERTS AND DAY COUNTIES...
AT 434 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ROSLYN...OR 7
MILES NORTH OF WEBSTER...MOVING EAST AT 45 MPH.
HAZARD...77 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS...AND OUTBUILDINGS.
THIS SEVERE STORM WILL BE NEAR... GRENVILLE AND MINNEWASTA LAKE
AROUND 440 PM CDT. WAUBAY...WAUBAY WILDLIFE REC AREA...WAUBAY LAKE
AND BLUE DOG LAKE AROUND 445 PM CDT. ENEMY SWIM LAKE...PICKEREL
LAKE REC AREA...CAMPBELL SLOUGH AND ENEMY SWIM HOUSING AROUND 450
PM CDT. RUDEBUSCH CORNER AROUND 455 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4567 9718 4532 9714 4525 9797 4565 9797
TIME...MOT...LOC 2134Z 264DEG 41KT 4544 9751
HAIL...1.00IN
WIND...70MPH
$$
WISE320
WWUS53 KABR 162145
SVSABR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
445 PM CDT SAT JUL 16 2016
SDC037-091-109-162200-
/O.CON.KABR.SV.W.0108.000000T0000Z-160716T2200Z/
MARSHALL SD-ROBERTS SD-DAY SD-
445 PM CDT SAT JUL 16 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR SOUTHEASTERN MARSHALL...SOUTHWESTERN ROBERTS AND NORTHEASTERN DAY
COUNTIES...
AT 445 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER WAUBAY
WILDLIFE REC AREA...OR 12 MILES NORTHEAST OF WEBSTER...MOVING EAST
AT 45 MPH.
HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS...AND OUTBUILDINGS.
THIS SEVERE STORM WILL BE NEAR...
RUDEBUSCH CORNER AROUND 455 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4560 9718 4532 9714 4528 9766 4554 9768
TIME...MOT...LOC 2145Z 264DEG 41KT 4545 9733
HAIL...1.00IN
WIND...70MPH
$$
WISEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Aberdeen, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 16, 3:09 PM CDT, 1 hour 6 minutes earlier.
Area forecast discussion, Jul 16, 3:09 PM CDT, 1 hour 6 minutes before
Area Forecast Discussion National Weather Service Aberdeen SD 309 PM CDT SAT JUL 16 2016 .SHORT TERM...(This Evening through Monday Night) Issued at 304 PM CDT SAT JUL 16 2016 The potential for severe storms from now through 9Z will be the main forecast challenge. Currently, a fairly impressive upper level jet streak is moving across the region. This jet, combined with a shortwave over North Dakota is producing convection along Highway 212 in central SD. These storms have been marginally severe at times with gusty winds and small hail possible. These storms should progress eastward through late this afternoon, possibly becoming stronger. Additional storms have been ongoing all day over western North Dakota. Several CAMS suggest these storms will eventually track southeastward across northeast SD and western MN later tonight. Damaging winds will be the main threat with these storms. There is the potential for additional thunderstorms between 3-9Z south of Highway 212 or closer to Highway 14. Current water vapor suggests a shortwave is currently crossing Wyoming. This shortwave should reach SD after 0Z, which should initiate elevated convection. DCAPE is fairly high, based on the NAM, which suggests damaging winds. The rest of the short term looks dry with seasonal temperatures thanks to a surface high pressure. .LONG TERM...(Tuesday through Saturday) Issued at 304 PM CDT SAT JUL 16 2016 The extended is still looking warm, at least at the start, with scattered chances for showers and thunderstorms. A ridge over the region on Tuesday will build further on Wednesday. Tuesday and Wednesday will also see good mixing at the sfc ahead of a sfc low moving off the Rockies. For this reason, bumped temps up above Superblend on Wednesday. The current forecast calls for temps 100 or in the southwestern cwa near Pierre. It is possible areas as far east as the James River could see temps soar to 100 on Wednesday. On Thursday, decided to stick with slightly cooler temps in the 90s. An upper low will be moving through North Dakota through the day. This system, coupled with a sfc low over South Dakota that will keep winds from mixing efficietly, could result in suppressed upper level temps and clouds especially across the northern tier counties of SD. Temps will cool into the 80s to lower 90s for the end of the week as the upper trough trails to the east. There is no definitive period for tstorms. Best chances may come across eastern SD and west central MN as the upper trough shifts east Thu night. Another weak sfc low may bring additional chances across the I-90 corridor Saturday night. && .AVIATION...(For the 18Z TAFS through 18Z Sunday Afternoon) Issued at 1227 PM CDT SAT JUL 16 2016 VFR conditions are expected through the period except in or near thunderstorms. The storm forecast is still uncertain at this time. Only have a VCTS mention at KATY this evening for now. May need to add a mention in at either KMBG or KABR by the 0z TAF issuance for storms occurring between 0z and 9z. && .ABR Watches/Warnings/Advisories... SD...NONE. MN...NONE. && SHORT TERM...SD LONG TERM...Wise AVIATION...Wise
Hazardous weather outlook, Jul 16, 4:35 AM CDT, 11 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ABERDEEN SD 435 AM CDT SAT JUL 16 2016 MNZ039-046-SDZ003>011-015>023-033>037-045-048-051-170945- TRAVERSE-BIG STONE-CORSON-CAMPBELL-MCPHERSON-BROWN-MARSHALL- ROBERTS-WALWORTH-EDMUNDS-DAY-DEWEY-POTTER-FAULK-SPINK-CLARK- CODINGTON-GRANT-HAMLIN-DEUEL-STANLEY-SULLY-HUGHES-HYDE-HAND-JONES- LYMAN-BUFFALO- 435 AM CDT SAT JUL 16 2016 /335 AM MDT SAT JUL 16 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL MINNESOTA...CENTRAL SOUTH DAKOTA...NORTH CENTRAL SOUTH DAKOTA AND NORTHEAST SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT THE FORECAST AREA IS UNDER A SLIGHT RISK FOR SEVERE WEATHER THIS AFTERNOON AND EVENING. THE ENVIRONMENT IS FAVORABLE FOR SEVERE STORMS WITH A RISK FOR HAIL...STRONG WINDS...AND POSSIBLY A TORNADO OR TWO. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A HEAT WAVE IS EXPECTED TO DEVELOP ACROSS THE PLAINS AND MIDWEST FOR NEXT WEEK. TEMPERATURES WILL PEAK AT OR ABOVE THE CENTURY MARK BY THE MIDDLE OF THE WORK WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVITY IS POSSIBLE THIS AFTERNOON AND EVENING. CONNELLY
In the hours before
Special weather statement, Jul 16, 1:59 PM CDT, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ABERDEEN SD 159 PM CDT SAT JUL 16 2016 SDZ009-010-016-017-161945- FAULK SD-EDMUNDS SD-WALWORTH SD-POTTER SD- 159 PM CDT SAT JUL 16 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN FAULK...SOUTHWESTERN EDMUNDS...NORTHEASTERN POTTER AND SOUTHEASTERN WALWORTH COUNTIES UNTIL 245 PM CDT... AT 158 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER TOLSTOY...OR 20 MILES NORTHEAST OF GETTYSBURG...MOVING EAST AT 35 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... BOWDLE...HOVEN...ROSCOE...LEBANON...AKASKA...TOLSTOY...ONAKA... LOWRY...NORBECK...LOYALTON AND BRENTWOOD COLONY. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FOR NORTH CENTRAL SOUTH DAKOTA. LAT...LON 4551 9927 4508 9913 4506 10011 4541 10022 TIME...MOT...LOC 1858Z 258DEG 30KT 4522 9966 WISE
Special weather statement, Jul 16, 2:49 PM CDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ABERDEEN SD 249 PM CDT SAT JUL 16 2016 SDZ006-010-017-162045- FAULK SD-EDMUNDS SD-BROWN SD- 249 PM CDT SAT JUL 16 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN FAULK...SOUTHEASTERN EDMUNDS AND SOUTHWESTERN BROWN COUNTIES UNTIL 345 PM CDT... AT 248 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES SOUTHWEST OF PEMBROOK COLONY...OR 10 MILES SOUTHWEST OF IPSWICH... MOVING EAST AT 20 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... MINA...NORTH SCATTERWOOD LAKE...MINA LAKE REC AREA... SOUTH SCATTERWOOD LAKE AND PEMBROOK COLONY. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FOR NORTH CENTRAL AND NORTHEASTERN SOUTH DAKOTA. LAT...LON 4517 9872 4522 9923 4541 9925 4546 9873 TIME...MOT...LOC 1948Z 269DEG 17KT 4530 9912 WISE
Local storm report, Jul 16, 3:11 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
311 PM CDT SAT JUL 16 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0225 PM HAIL 5 WSW LOYALTON 45.26N 99.36W
07/16/2016 E1.00 INCH EDMUNDS SD PUBLIC
NO DAMAGE APPARENT AT TIME OF CALL.
&&
RVSpecial weather statement, Jul 16, 3:17 PM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ABERDEEN SD 317 PM CDT SAT JUL 16 2016 SDZ006-010-011-162115- EDMUNDS SD-BROWN SD-DAY SD- 317 PM CDT SAT JUL 16 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN EDMUNDS...SOUTHERN BROWN AND WEST CENTRAL DAY COUNTIES UNTIL 415 PM CDT... AT 317 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR MINA...OR 12 MILES SOUTHWEST OF ABERDEEN...MOVING EAST AT 45 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... ABERDEEN...GROTON...BATH...WARNER...PUTNEY...ANDOVER...STRATFORD... MINA...MINA LAKE REC AREA...FERNEY AND RICHMOND LAKE REC AREA. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FOR NORTH CENTRAL AND NORTHEASTERN SOUTH DAKOTA. LAT...LON 4528 9887 4553 9891 4558 9796 4530 9783 TIME...MOT...LOC 2017Z 259DEG 37KT 4537 9868 WISE
Local storm report, Jul 16, 3:23 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
323 PM CDT SAT JUL 16 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM HAIL 2 NNW LOYALTON 45.31N 99.29W
07/16/2016 E0.75 INCH EDMUNDS SD PUBLIC
TIME ESTIMATED BY RADAR.
&&
RVLocal storm report, Jul 16, 3:40 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
340 PM CDT SAT JUL 16 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM TSTM WND GST 3 ESE ABERDEEN 45.45N 98.42W
07/16/2016 M73 MPH BROWN SD ASOS
.
&&
RVThe office that day
Everything else NWS Aberdeen, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 16, 11:24 AM CDT | Special Weather Statement | ABR | Dewey | 51 min |
| Jul 16, 11:38 AM CDT | Severe Thunderstorm Warning | ABR | Dewey | 23 min |
| Jul 16, 1:59 PM CDT | Special Weather Statement | ABR | Walworth | 46 min |
| Jul 16, 2:24 PM CDT | Severe Thunderstorm Warning | ABR | Edmunds, Faulk | 14 min |
| Jul 16, 2:49 PM CDT | Special Weather Statement | ABR | Edmunds | 56 min |
| Jul 16, 3:17 PM CDT | Special Weather Statement | ABR | Brown | 58 min |
| Jul 16, 3:34 PM CDT | Severe Thunderstorm Warning | ABR | Brown, Day, Marshall, Spink | 41 min |
| Jul 16, 4:11 PM CDT | Severe Thunderstorm Warning | ABR | Corson | 49 min |
| Jul 16, 4:51 PM CDT | Severe Thunderstorm Warning | ABR | Codington, Day, Grant, Roberts | 39 min |
| Jul 16, 5:15 PM CDT | Severe Thunderstorm Warning | ABR | Grant, Roberts | 45 min |
| Jul 16, 5:30 PM CDT | Severe Thunderstorm Warning | ABR | Grant, Roberts | 21 min |
| Jul 16, 6:29 PM CDT | Severe Thunderstorm Warning | ABR | Day, Marshall, Roberts | 46 min |
| Jul 16, 6:59 PM CDT | Severe Thunderstorm Warning | ABR | Roberts | 46 min |
Nearby
Severe Thunderstorm Warnings in South Dakota, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.